| Model Number |
P3255A |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.It is necessary for the pro+ mattress to have an effective maintenance program.We recommend that you do annual preventive maintenance (pm) and testing for joint commission certification.Examine the entire length of the mattress power cord.Make sure there are no cuts or exposed wires.Make sure the plug is a one-piece molded plug assembly.Examine the plug for damage.Replace the mattress power cord if the plug shows: discoloration of the plug molding on or around the plug blades.Signs of cracking.Loose fit of the plug blade (the plug blade moves in the molding).A search of the baxter maintenance records showed baxter did not performed any preventive maintenance on this bed.It is unknown if the facility performed any other preventive maintenance on this bed.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.
Event or Problem Description
Baxter received a report from a baxter technician stating the power cord had damage with exposed copper wires.There was no patient/user injury, medical intervention, symptom, or adverse event reported.